Related Questions

Is this normal? I had some bad heartburn in middle of the night & took an Omeprazole & 2 QuickEze. I sat up for over an hour & felt better. This morning I felt a bit queasy and have had diareah. Is this reaction to meds &stomach acid in system?

Uncertain. Diarrhea can be a side effect of omeprazole but we need to know why you had the heartburn to answer this question. You can discuss this with your physician who know your total health status. Read more...
Reflux. Hi susan, this is actually quite common, especially when you have a reflux flare and take antacids that contain magnesium. To help with reflux symptoms, avoid spicy and acidic foods, caffiene, chocolate, and alcohol. It is also helpful to avoid eating within 4 hours of going to bed. Quitting smoking and quitting fizzy drinks can be helpful as well. Hope that helps. Read more...
See a GP. Hi Susan, if this is the first time you have had these symptoms I would see a GP about them as soon as possible. Heart burn/ indigestion is common and usually settles with the treatment you took but sometimes your symptoms can be related to the heart and this should be excluded. Your GP can get more of a history from you and make sure that it has only been simple heart burn. . Read more...
Heartburn. heart Burn can be caused by many reasons. Common one is acid reflux. If this is something new then a visit to the doctor will be helpful as they might want do ECG and run some tests to make sure that it is nothing sinister like the heart. Doctor will consider other risk factors while determining that. Read more...
Yes. Burning in chest with nausea, sour taste in mouth relieved by QuickEze is most likely acid reflux but if symptoms are not relieved it would be good idea to see doctor to rule out heart related causes . Yes QuickEze can cause diarrhoea . Read more...
Gastritis. The heartburn, nausea and diarrhoea could all be related to a acute gastritis or a mild gastro bug that you could have contracted. Otherwise Omeprazole is known to cause slightly runny stools in some patients. If all your symptoms have subsided then there is no need for concern however if you still feeling unwell, go and see your family doctor. Read more...
Gastritis. I could just be a bit of gastritis or something bad you ate. You can get some loose stools with the QuickEze. Omeprazole is meant to be taken as an as needed drug but does help at times. Read more...

I'm on prescription omeprazole 40mg. Its been 6wks on ppi, isnt stomach acid vital to overall health? I feel kinda strange (unwell all the time)

PPIs. Stomach acid is vital. There are very few reasons that someone should be on a ppi long term. Stomach acid aids in digestion, defense against infection, and absorption of certain nutrients. Please read my blog below. Read more...